High Testosterone Levels are Dangerous

Testosterone therapy is big business these days but levels over 700 can cause serious side effects.  First off, most doctors are over-dosing their patients and failing to prescribe estrogen blockers.  When testosterone levels shoot over 700 the excess converts to estrogen which is called aromizing.  High estrogen levels lead to symptoms such as night sweats, the red look, water retention (the puffy look), limp erections, irritability, and muscle loss and weakness.  Estrogen blockers such as Arimidex, Clomid and Tamoxafin will alleviate these symptoms – if your doctor will prescribe them.  But regardless of high estrogen, high testosterone can cause other more serious side effects – like thickening of the blood.  And this could lead to a stroke or heart attack.  When your blood is too thick it gets sticky which causes high glucose levels (blood sugar) and high cholesterol – even if you’re eating a perfect dietThis is because your blood is too sticky to get rid of them – and sticky blood means less oxygen transfer and more retained toxins.  If you’re on testosterone therapy and your hematocrit (red blood count/iron levels) is high, immediately cut back on your dosage and donate blood.  High test is not a good thing!

Note:  It’s good to donate blood every few months.  It’s not only life giving, your body will replenish itself with fresh clean blood.  There are Carter Blood Care centers everywhere.       

This entry was posted in Synthetic Hormones. Bookmark the permalink.